Advanced search
Add to list

A generalization of the Mulholland inequality for continuous Archimedean t-norms

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
SAMINGER-PLATZ, S, Bernard De Baets, and Hans De Meyer. “A Generalization of the Mulholland Inequality for Continuous Archimedean T-norms.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 345.2 (2008): 607–614. Print.
APA
SAMINGER-PLATZ, S., De Baets, B., & De Meyer, H. (2008). A generalization of the Mulholland inequality for continuous Archimedean t-norms. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 345(2), 607–614.
Chicago author-date
SAMINGER-PLATZ, S, Bernard De Baets, and Hans De Meyer. 2008. “A Generalization of the Mulholland Inequality for Continuous Archimedean T-norms.” Journal of Mathematical Analysis and Applications 345 (2): 607–614.
Chicago author-date (all authors)
SAMINGER-PLATZ, S, Bernard De Baets, and Hans De Meyer. 2008. “A Generalization of the Mulholland Inequality for Continuous Archimedean T-norms.” Journal of Mathematical Analysis and Applications 345 (2): 607–614.
Vancouver
1.
SAMINGER-PLATZ S, De Baets B, De Meyer H. A generalization of the Mulholland inequality for continuous Archimedean t-norms. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2008;345(2):607–14.
IEEE
[1]
S. SAMINGER-PLATZ, B. De Baets, and H. De Meyer, “A generalization of the Mulholland inequality for continuous Archimedean t-norms,” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 345, no. 2, pp. 607–614, 2008.
@article{439782,
  author       = {{SAMINGER-PLATZ, S and De Baets, Bernard and De Meyer, Hans}},
  issn         = {{0022-247X}},
  journal      = {{JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{607--614}},
  title        = {{A generalization of the Mulholland inequality for continuous Archimedean t-norms}},
  volume       = {{345}},
  year         = {{2008}},
}

Web of Science
Times cited: